# SDR ASOA2013031303184

- Difficulty date: February 14, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 349 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR CUTOUT FRAME AT FS 349 BETWEEN STRINGERS 26L AND 27L ARE CORRODED.  REMOVED CORRODED FS 349 LWR FRAME SEGMENT IAW SRM 51-42-06 & 51-42-21. DRILLED & LOCATED NEW FRAME.  INSTALLED NEW FS 349 LWR FRAME SEGMENT IAW SRM 51-42-06 & 51-42-21.
